Home / Forum / Cosmetic Surgery: Breasts / pain killers from hospital making me feel sick anyone else had this?????


pain killers from hospital making me feel sick anyone else had this?????

29 August 2009 at 17:24

had ba and mini tummy tuck wed and sent home with co-dydramol tablets but since ive been taking them been feeling sick just interested if anyone eles had this problem with these tablets??

29 August 2009 at 17:42

Not personally...
i didnt have any probs with the tabs i was sent home with (i think that was codydramol...?) but everyones different and that is one of the side effects. if u start having any more serious symptoms such as difficulty breathing or abdo pain i would say contact a dr asap. otherwise i wouldnt worry too much but if it carries on, gets really annoying or if youre just worrying it wont harm to ring where u had ur op or contact nhs direct or something. hope you feel better soon x

I like

29 August 2009 at 18:21


Yes I had them to and they made me feel sick. I had a feeling they might as I dont tollerate high doses of anything. As I wasnt in masive amounts of pain I swapped to taking paracetamol. If I needed summat a little stronger i Took half a Co-codamol tablet (they were the ones I got sent home with. Id rather have the pain than the sickness.....

x

I like

29 August 2009 at 21:15

Yes its awful!!
I was quite sensitive to all the painkillers...morphine, codeine & tramadol!! I did request some anti sickness to bring home which helped. It makes u feel much worse than needed while recovering. I had ba, uplift, tt, mr & lipo and was taking only paracetamol by day 6. I found paracetamol taken regularly with/without pain was enough...but ask a pharmacist first as i'm sure co-dydramol contains paracetamol so u cant take together. Can u phone the hospital for advice?? Ibuprofen is good also but my surgeon didn't recommend it as it can reduce healing!!! Hope that sort of helps and hope you feel better soon!xx

I like

29 August 2009 at 21:43

Ask about mixing..
Ibuprofen & paracetamol every 2 hours, alternating them. I had heard that about the painkillers from hospital so I deliberately haven't taken them, I have been taking the above since wed & have been fine.
Call a pharmacy & ask tnem, its ok when you have flu or something & a friend who had a BA last year advised me not to take them if they make you feel bad.
Hope that might offer you some help.
R xxx

I like

29 August 2009 at 22:14

Thanks for the advice
couldnt understand why i been feeling sick all the time until i read someones thread that the painkillers the the hospital give can upset your tummy! not good feeling sick on top of pain anyway going to stop taking them try something else see if that works. thanks for the replys xx

I like

29 August 2009 at 22:23

Constipation!!!!!
Had to stop taking co-dydramol as i didnt go for over a week!!!!!!!

Hated them

I like

30 August 2009 at 12:28

Take them after food..
Hi hun, I was advised to take mine after something to eat. Check what it says on the label..you may be doing this anyway..but some tablets taken on an empty stomach can make you feel sick. xx

I like

31 August 2009 at 5:47

Co-dydramol
i cant take them, they give me really bad stomach pains etc, the hospital just gave me paracetamol instead, i didn't need them as i had no pain anyway.

I like

Go back to forum

Previous threads

Do you know these products?

Top of the page